# SDR SWI2025F00152

- Difficulty date: January 23, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 40,127 hours, 25,883 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Condition: Arced
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CIRCUIT BREAKER PANEL ARCED ON FRAME 10 BETWEEN STRINGERS 12L-13L.     (C-CHECK RO 2/15/2025)    REMOVED DAMAGE AND INSTALLED FABRICATED DOUBLER BEHIND L/H CIRCUIT BREAKER PANEL AT FRAME 10, BETWEEN STRINGERS 12L AND 13L REF ETD2025-170-900503, REV A.  NO CHANGES TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR ALL WORK PERFORMED.
